# SDR NOCA14207

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1554
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 SLIDE DEPLOYED ON GROUND.  REMOVED AND REPLACED L1 SLIDE AS PER MM 52-11-33 SYSTEM CHECK OK ACCOMPLISHED EO 757-25-199.
